English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52052/87180 (60%)
Visitors : 8899621      Online Users : 123
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41204

    Title: Erratum to “The optimal confidence interval for the largest normal mean with unknown variance” [Computational Statistics and Data Analysis 47 (2004) 845–866]
    Authors: 陳順益;Chen, Shun-yi;Chen, Hubert J.
    Contributors: 淡江大學數學學系
    Date: 2007-05-01
    Issue Date: 2010-01-28 06:57:06 (UTC+8)
    Publisher: Elsevier
    Relation: Computational Statistics and Data Analysis 51(8), pp.3999-4000
    DOI: 10.1016/j.csda.2006.03.004
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback